# SDR F3LA2011040500625

- Difficulty date: March 31, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 30,009 hours, 14,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 36905; CABIN FR68 Y-1292 AFT OF SPLICE FLOOR SUPPORT HAS CORROSION. REPLACED AFT FLOOR SUPPORT IN MAIN CABIN AT FR68 Y-1292 IAW SRM 51-42-11 PARA 5, PARA 6.A.(3), PARA 7 A.(6)(7).
